# SDR SIMA200304807

- Difficulty date: January 27, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO OPENING LOWER CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS. REMOVED EXISTING CARGO LOWER SILL AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM (SRM 145/1142 REV 20) CHAPTERS 51-20-01, 51-20-03, 51-40-02, 51-40-04, 51-20-06, AND THE EMB 145 CORROSION PREVENTION MANUAL CHAPTER 51-21-04 ANF 51-21-05.  (M)
